# SDR CHQA20130114014

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 30,042 hours, 24,578 cycles
- Engine: Rroyce AE3007A12
- Engine time: 23,157 hours, 19,132 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 572C
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 10,339 hours, 9,160 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A BLEED 2 VALVE FAIL MESSAGE ALONG WITH A BLEED 2 VALVE CLOSED MESSAGE.  DUE TO WEATHER RESTRICTIONS THE FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE 2 BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
